# SDR YENA200519

- Difficulty date: February 25, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 1,683 hours, 601 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE DOES NOT INDICATE ARMED.  REMOVED AND REPLACED PROXIMITY SWITCH FIN 5WN2 PER AMM 52-73-11, SYSTEM CHECKS NORMAL AT THIS TIME.
